EconPapers    
Economics at your fingertips  
 

Cauchy Problems for Semilinear Parabolic Equations in Grand Herz Spaces

Suixin He () and Ronghui Liu
Additional contact information
Suixin He: School of Mathematics and Statistics, Yili Normal University, Yining 835000, China
Ronghui Liu: Key Laboratory of Computing and Stochastic Mathematics (Ministry of Education), School of Mathematics and Statistics, Hunan Normal University, Changsha 410081, China

Mathematics, 2025, vol. 13, issue 22, 1-12

Abstract: In this paper, we study Cauchy problems for the semilinear parabolic equations ∂ t u − ▵ u = G ( u ) with initial data in grand Herz spaces. We extend previous results established for classical Herz spaces to the broader framework of grand Herz spaces. The existence, uniqueness and stablity of solutions, as well as for their behaviour at small time are obtained by empolying heat kernel estimates, fixed-point theorems and some functional space theory.

Keywords: Cauchy problem; semilinear parabolic equation; grand Herz space (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2025
References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.mdpi.com/2227-7390/13/22/3679/pdf (application/pdf)
https://www.mdpi.com/2227-7390/13/22/3679/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:13:y:2025:i:22:p:3679-:d:1795961

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-11-25
Handle: RePEc:gam:jmathe:v:13:y:2025:i:22:p:3679-:d:1795961